# SDR UHLA2012121600396

- Difficulty date: December 16, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 22,985 hours, 14,325 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED R1 DOOR INDICATION NOT LINING UP WHEN R1 DOOR CLOSED.  ADJUSTED R1 DOOR IAW AMM 52-41-00.  OPS CHECK GOOD.
